# SDR U5QA202506180153

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N501VJ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9563
- Aircraft time: 8,571 hours, 3,423 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT PASSING 17000FT, SMOKE OBSERVED COMING OUT FROM BETWEEN FRAME OF LEFT WINDSHIELD AND LEFT SIDE WINDOW. MX C/A: RE-TORQUED THE LH WINDSHIELD TERMINALS T1 / T2 AND S2 TO PROPER TORQUE SPECS AS REQUIRED REF GVFD5000 AMM 56-10-01-400-801 STEP F(33). PERFORMED SATISFACTORY OPERATIONAL TESTING OF THE LH WINDSHIELD AND SIDE WINDOW ANTI-ICING SYSTEM REF GVFD5000 AMM 30-41-00-710-803.
